Alert archive / Texas / Gale Warnings in 2015
Gale Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Feb 1, 2015, 3:11 AM CST. It took effect at Feb 2, 2015, 12:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 3:11 AM CST (09:11 UTC)
- In effect from
- Feb 2, 2015, 12:00 AM CST
- Expired
- Feb 2, 2015, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
479 WHUS74 KCRP 010911 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 311 AM CST SUN FEB 1 2015 ...STRONG COLD FRONT TO BRING GALE FORCE GUSTS LATE SUNDAY NIGHT... .A STRONG COLD FRONT WILL MOVE THROUGH SOUTH TEXAS AND THE ADJACENT COASTAL WATERS SUNDAY EVENING. BEHIND THE FRONT EXPECT VERY STRONG WINDS TO DEVELOP. SUSTAINED WINDS APPROACHING GALE FORCE WITH FREQUENT GALE FORCE GUSTS ARE LIKELY ACROSS THE COASTAL AND NEARSHORE WATERS LATE SUNDAY NIGHT THROUGH EARLY SUNDAY MORNING. SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS WILL THEN PREVAIL THROUGH THE LATE MORNING. GMZ270-275-011715- /O.UPG.KCRP.GL.A.0002.150202T0600Z-150202T1500Z/ /O.NEW.KCRP.SC.Y.0008.150202T1200Z-150202T1800Z/ /O.NEW.KCRP.GL.W.0002.150202T0600Z-150202T1200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 311 AM CST SUN FEB 1 2015 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO NOON CST MONDAY. * WINDS: SUSTAINED 25 TO 30 KNOTS...WITH FREQUENT GUSTS 35 TO 40 KNOTS. * SEAS: INCREASING TO 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-011715- /O.NEW.KCRP.GL.W.0002.150202T0600Z-150202T1200Z/ /O.NEW.KCRP.SC.Y.0008.150202T1200Z-150202T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 311 AM CST SUN FEB 1 2015 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO NOON CST MONDAY. * WINDS: SUSTAINED 25 TO 30 KNOTS...WITH FREQUENT GUSTS 35 TO 40 KNOTS. * SEAS: INCREASING TO 7 TO 9. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-011715- /O.NEW.KCRP.SC.Y.0008.150202T0600Z-150202T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 311 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * WINDS AND WAVES: SUSTAINED 25 TO 30 KNOTS. BAYS ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ LK
6 follow-up statements
333 WHUS74 KCRP 011716 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1116 AM CST SUN FEB 1 2015 ...A STRONG COLD FRONT WILL GENERATE GALE FORCE WIND GUSTS EARLY MONDAY MORNING... .A STRONG COLD FRONT WILL MOVE ACROSS SOUTH TEXAS THIS EVENING THEN ACROSS THE BAYS AND ADJACENT COASTAL WATERS TONIGHT. AFTER FRONTAL PASSAGE...STRONG TO VERY STRONG NORTH WIND WILL DEVELOP. SUSTAINED WIND APPROACHING GALE FORCE WITH FREQUENT GALE FORCE GUSTS ARE LIKELY ACROSS THE COASTAL AND NEAR SHORE WATERS EARLY MONDAY MORNING. AFTERWARD...SMALL CRAFT ADVISORY LEVEL WIND AND SEAS WILL PREVAIL THROUGH THE LATE MORNING HOURS MONDAY. GMZ250-255-270-275-020130- /O.CON.KCRP.GL.W.0002.150202T0600Z-150202T1200Z/ /O.CON.KCRP.SC.Y.0008.150202T1200Z-150202T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1116 AM CST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST MONDAY. * WINDS: SUSTAINED NORTH WIND 25 TO 30 KNOTS...WITH FREQUENT GUSTS 35 TO 40 KNOTS. * SEAS: INCREASING TO 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-020130- /O.CON.KCRP.SC.Y.0008.150202T0600Z-150202T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1116 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * WINDS AND WAVES: SUSTAINED NORTH WIND 25 TO 30 KNOTS. BAYS ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
091 WHUS74 KCRP 012055 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 255 PM CST SUN FEB 1 2015 ...A STRONG COLD FRONT WILL GENERATE GALE CONDITIONS EARLY MONDAY MORNING... .A STRONG COLD FRONT WILL MOVE ACROSS SOUTH TEXAS THIS EVENING THEN ACROSS THE BAYS AND ADJACENT COASTAL WATERS TONIGHT. AFTER FRONTAL PASSAGE...STRONG TO VERY STRONG NORTH WIND WILL DEVELOP. SUSTAINED WIND WILL APPROACH GALE FORCE WITH FREQUENT GALE FORCE GUSTS LIKELY ACROSS THE COASTAL WATERS EARLY MONDAY MORNING. AFTERWARD...CONDITIONS WILL GRADUALLY IMPROVE FROM WEST TO EAST. GMZ270-275-020500- /O.EXT.KCRP.GL.W.0002.150202T0600Z-150202T1500Z/ /O.EXT.KCRP.SC.Y.0008.150202T1500Z-150202T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 255 PM CST SUN FEB 1 2015 ...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO NOON CST MONDAY... THE GALE WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM TO NOON CST MONDAY. * WINDS: SUSTAINED NORTH WIND 25 TO 30 KNOTS...WITH FREQUENT GUSTS 35 TO 40 KNOTS EARLY MONDAY MORNING. CONDITIONS WILL IMPROVE DURING THE MID MORNING HOURS. * SEAS: INCREASING TO 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-020500- /O.CON.KCRP.GL.W.0002.150202T0600Z-150202T1200Z/ /O.CON.KCRP.SC.Y.0008.150202T1200Z-150202T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 255 PM CST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST MONDAY. * WINDS: SUSTAINED NORTH WIND 25 TO 30 KNOTS...WITH FREQUENT GUSTS 35 TO 40 KNOTS EARLY MONDAY MORNING. AFTERWARD...CONDITIONS WILL IMPROVE. * SEAS: INCREASING TO 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-020500- /O.CON.KCRP.SC.Y.0008.150202T0600Z-150202T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 255 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * WINDS AND WAVES: SUSTAINED NORTH WIND AROUND 25 KNOTS. BAYS CHOPPY TO ROUGH. CONDITIONS WILL IMPROVE DURING THE MID MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
539 WHUS74 KCRP 012201 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 401 PM CST SUN FEB 1 2015 ...A STRONG COLD FRONT WILL GENERATE GALE CONDITIONS OVER THE OFFSHORE COASTAL WATERS EARLY MONDAY MORNING... .A STRONG COLD FRONT WILL MOVE ACROSS SOUTH TEXAS THIS EVENING THEN ACROSS THE BAYS AND ADJACENT COASTAL WATERS TONIGHT. AFTER FRONTAL PASSAGE...STRONG TO VERY STRONG NORTH WIND WILL DEVELOP. SUSTAINED WIND WILL APPROACH GALE FORCE WITH FREQUENT GALE FORCE GUSTS LIKELY ACROSS THE OFFSHORE WATERS EARLY MONDAY MORNING. AFTERWARD...CONDITIONS WILL GRADUALLY IMPROVE FROM WEST TO EAST. GMZ250-255-020615- /O.CAN.KCRP.GL.W.0002.150202T0600Z-150202T1200Z/ /O.EXT.KCRP.SC.Y.0008.150202T0600Z-150202T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 401 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY. * WINDS: SUSTAINED NORTH WIND AROUND 25 KNOTS WITH GUSTS NEAR GALE FORCE EARLY MONDAY MORNING. AFTERWARD...CONDITIONS WILL IMPROVE. * SEAS: 3 TO 5 FEET BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ270-275-020615- /O.CON.KCRP.GL.W.0002.150202T0600Z-150202T1500Z/ /O.CON.KCRP.SC.Y.0008.150202T1500Z-150202T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 401 PM CST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO NOON CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO NOON CST MONDAY. * WINDS: SUSTAINED NORTH WIND 25 TO 30 KNOTS...WITH FREQUENT GUSTS 35 TO 40 KNOTS EARLY MONDAY MORNING. CONDITIONS WILL IMPROVE DURING THE MID MORNING HOURS. * SEAS: INCREASING TO 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-020615- /O.CON.KCRP.SC.Y.0008.150202T0600Z-150202T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 401 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * WINDS AND WAVES: SUSTAINED NORTH WIND 20 TO 25 KNOTS. BAYS CHOPPY TO ROUGH. CONDITIONS WILL IMPROVE DURING THE MID MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
433 WHUS74 KCRP 020446 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1046 PM CST SUN FEB 1 2015 ...A STRONG COLD FRONT WILL GENERATE GALE CONDITIONS OVER THE OFFSHORE COASTAL WATERS EARLY MONDAY MORNING... .A STRONG COLD FRONT HAS MOVED ACROSS SOUTH TEXAS AND THE ADJACENT COASTAL WATERS THIS EVENING. STRONG TO VERY STRONG NORTH WIND WILL DEVELOP BEHIND THE FRONT. SUSTAINED WIND WILL APPROACH GALE FORCE WITH FREQUENT GALE FORCE GUSTS LIKELY ACROSS THE OFFSHORE WATERS EARLY MONDAY MORNING. CONDITIONS WILL GRADUALLY IMPROVE FROM WEST TO EAST BY MONDAY AFTERNOON. GMZ270-275-021200- /O.CON.KCRP.GL.W.0002.150202T0600Z-150202T1500Z/ /O.CON.KCRP.SC.Y.0008.150202T1500Z-150202T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1046 PM CST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO NOON CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO NOON CST MONDAY. * WINDS: SUSTAINED NORTH WIND 25 TO 30 KNOTS...WITH FREQUENT GUSTS 35 TO 40 KNOTS EARLY MONDAY MORNING. CONDITIONS WILL IMPROVE DURING THE MID MORNING HOURS. * SEAS: INCREASING TO 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-021200- /O.EXT.KCRP.SC.Y.0008.150202T0446Z-150202T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1046 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST MONDAY. * WINDS AND WAVES: SUSTAINED NORTH WIND 20 TO 25 KNOTS. BAYS CHOPPY TO ROUGH. CONDITIONS WILL IMPROVE DURING THE MID MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-021200- /O.EXT.KCRP.SC.Y.0008.150202T0446Z-150202T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1046 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST MONDAY. * WINDS: SUSTAINED NORTH WIND AROUND 25 KNOTS WITH GUSTS NEAR GALE FORCE EARLY MONDAY MORNING. AFTERWARD...CONDITIONS WILL IMPROVE. * SEAS: 3 TO 5 FEET BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
209 WHUS74 KCRP 020906 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 306 AM CST MON FEB 2 2015 ...A STRONG COLD FRONT WILL GENERATE GALE CONDITIONS OVER THE OFFSHORE COASTAL WATERS EARLY MONDAY MORNING... .A STRONG COLD FRONT HAS MOVED ACROSS SOUTH TEXAS AND THE ADJACENT COASTAL WATERS THIS EVENING. STRONG TO VERY STRONG NORTH WIND WILL DEVELOP BEHIND THE FRONT. SUSTAINED WIND WILL APPROACH GALE FORCE WITH FREQUENT GALE FORCE GUSTS LIKELY ACROSS THE OFFSHORE WATERS EARLY MONDAY MORNING. CONDITIONS WILL GRADUALLY IMPROVE FROM WEST TO EAST BY MONDAY AFTERNOON. GMZ270-275-021615- /O.EXT.KCRP.GL.W.0002.000000T0000Z-150202T1600Z/ /O.EXT.KCRP.SC.Y.0008.150202T1600Z-150203T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 306 AM CST MON FEB 2 2015 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM CST THIS MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. THE WARNING AND ADVISORY ARE IN EFFECT FOR THE OFFSHORE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE. * WINDS: SUSTAINED NORTH WIND 25 TO 30 KNOTS...WITH FREQUENT GUSTS 35 TO 40 KNOTS EARLY MONDAY MORNING. CONDITIONS WILL IMPROVE BY LATE MORNING. * SEAS: INCREASING TO 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-021600- /O.EXT.KCRP.SC.Y.0008.000000T0000Z-150202T1600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 306 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THIS MORNING FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. * WINDS AND WAVES: SUSTAINED NORTH WIND 20 TO 25 KNOTS. BAYS CHOPPY TO ROUGH. CONDITIONS WILL IMPROVE DURING BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-021615- /O.EXT.KCRP.SC.Y.0008.000000T0000Z-150202T1900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 306 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. * WINDS: SUSTAINED NORTH WIND AROUND 25 KNOTS WITH GUSTS NEAR GALE FORCE EARLY MONDAY MORNING. AFTERWARD...CONDITIONS WILL IMPROVE. * SEAS: INCREASING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GW/TB
694 WHUS74 KCRP 021624 AAB MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1024 AM CST MON FEB 2 2015 ...MODERATE TO STRONG WIND WILL DECREASE FROM WEST TO EAST TODAY... .MODERATE TO STRONG NORTH WIND THIS MORNING WILL GRADUALLY DECREASE FROM WEST TO EAST DURING THE AFTERNOON AS THE SURFACE PRESSURE GRADIENT RELAXES. GMZ270-275-030000- /O.EXP.KCRP.GL.W.0002.000000T0000Z-150202T1600Z/ /O.CON.KCRP.SC.Y.0008.000000T0000Z-150203T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1024 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SUSTAINED NORTH WIND AROUND 25 KNOTS LATE THIS MORNING DECREASING TO 15 TO 20 KNOTS DURING THE AFTERNOON. * SEAS: 8 TO 10 FEET LATE THIS MORNING SUBSIDING TO TO 6 TO 8 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-021730- /O.EXP.KCRP.SC.Y.0008.000000T0000Z-150202T1600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1024 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ250-255-021900- /O.CON.KCRP.SC.Y.0008.000000T0000Z-150202T1900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1024 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. * WINDS: SUSTAINED NORTH WIND AROUND 20 KNOTS LATE THIS MORNING DECREASING TO 10 TO 15 KNOTS DURING THE AFTERNOON. * SEAS: 6 TO 8 FEET LATE THIS MORNING SUBSIDING TO 4 TO 6 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Jan 31, 10:58 PM CST, 4 hours 13 minutes earlier.
Area forecast discussion, Jan 31, 10:58 PM CST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1058 PM CST SAT JAN 31 2015
.DISCUSSION...UPDATE FOR 06Z AVIATION BRIEFING.
&&
.AVIATION...HIGH UNCERTAINTY REGARDING LATE NIGHT CIGS/VSBYS. FOR
NOW HAVE VFR PREVAILING BUT WOULD NOT COMPLETELY RULE OUT A PERIOD
OF IFR/LIFR CONDITIONS AROUND SUNRISE AND INTO SUN MRNG. AVIATION
GUIDANCE HAS BEEN PERSISTENTLY INDICATING THAT IFR/LIFR CONDITIONS
WILL OCCUR AT ALL TERMINALS TONIGHT...BUT GUIDANCE HAS NOT
HANDLED EARLIER EVENING CONDITIONS VERY WELL. IN ADDITION...LLVL
WIND FLOW IS NOT PROG TO BECOME OVERLY CONDUCIVE FOR A SIGNIFICANT
STRATUS/FOG EVENT. THUS...FOR NOW...WILL HAVE AREA TAFS AT VFR TO
START THE TAF PERIOD AND HINT AT SCT IFR/LIFR CIGS DVLPNG AROUND
SUNRISE. IF CONDITIONS DO END UP DETERIORATING...VFR SHOULD RETURN
BY MID/LATE MRNG AND CONTINUE THRU THE REMAINDER OF THE DAY.
STRONG SRLY LLJ EARLY IN THE TAF PERIOD MAY LEAD TO NON CONVECTIVE
LLWS BEFORE LLJ DECREASES IN INTENSITY LATE IN THE NIGHT. SW/WRLY
WINDS 5 TO 10 KT FROM MID MRNG TO MID AFTN BEFORE PRE FRONTAL
TROUGH SLIDES THROUGH LATE IN THE DAY...FOLLOWED DAY A STRONG
FROPA LATE IN THE TAF PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 62 75 46 53 44 / 40 20 20 10 20
VICTORIA 59 74 41 52 40 / 50 40 20 10 10
LAREDO 59 76 48 54 42 / 30 10 10 10 30
ALICE 60 77 46 54 42 / 40 20 20 10 20
ROCKPORT 62 68 45 52 46 / 40 30 20 10 10
COTULLA 57 73 45 55 41 / 30 20 10 10 10
KINGSVILLE 61 78 47 54 43 / 40 20 20 10 20
NAVY CORPUS 62 70 47 53 47 / 40 20 20 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
RH/79...AVIATIONHazardous weather outlook, Jan 31, 6:27 PM CST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 627 PM CST SAT JAN 31 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-020030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 627 PM CST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER SOUTH TEXAS AND THE COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTHEAST PORTIONS OF SOUTH TEXAS AND THE COASTAL WATERS SUNDAY. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED FOR SUNDAY NIGHT AND MONDAY....WITH GUSTS EXCEEDING GALE FORCE POSSIBLY LATE SUNDAY NIGHT. A GALE WATCH IS IN EFFECT FOR THE OFFSHORE GULF WATERS SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 3:11 AM CST | Small Craft Advisory | CRP | 43 hr | |
| Feb 1, 8:33 AM CST | Dense Fog Advisory | CRP | Bee, Goliad, La Salle, Live Oak, McMullen, Victoria | 87 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.